# SDR CA020405001

- Difficulty date: March 30, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 737281
- Aircraft time: 43,704 hours
- Engine: Pwa JT8D17
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Structure
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SCHEDULED MAINTENANCE;DURING REGULAR SCHEDULED MAINITENANCE INSPECTION, MAINTENANCE ENGINEER SUSPECTED A CRACK AT THE NOSE LANDING GEAR ACTUATOR ATTACH SUPPORT BRACKET (FORWARD SIDE UPPER R/H SIDE). NDT CALLED IN AND 3/8 INCH CRACK CONFIRMED BY HFEC METHOD IAW 51-00-00.MAINTENANCE REPLACED NLG TEE P/N: 65-45819-551 BELOW WL207 AT BLO.OO, STN 259.5 IAW BOEING DRAWING 65-45819 REV.G. AIRCRAFT LANDING GEAR SYSTEM GROUND CHECKED SERVICEABLE.AIRCRAFT RETURNED BACK TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
